# SDR 08FDEA01312

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724323700000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE L/E DROP PANEL (RIB 28) INTERIOR SKIN IS MISSING FOIL.  REPAIRED LOWER SURFACE L/E DROP PANEL BY REMOVING DAMAGED FOIL, APPLYING NEW FOIL REPAIR, ALODINED FOIL REPAIR, AND APPLING FR PRIMER IAW SRM 57-41-12, 51-21-00, AND 51-75-10.
